News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Infections Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Infections Answers List

Forum Name: Other infections

Question: fungal infection on lips?


 chizzlelee - Mon May 09, 2005 6:57 am

about two years ago, i got a "fungal infection" on the lips....beats me....that's what the doctor said.....so he gave me some nystatin.....used it for a few weeks....and it worked.....it also kept coming back after a few months...so i had to use it again....so all is well....until last friday when i ate some SPICY chicken wings......my lips are now killing me....i think the "infection" is back....i still have more of the nystatin cream left....so my question is, is this a case of another infection? or is it because of the chicken wings? my lips feel the same when they had the fungal infection..could it be that the hot sauce triggered the fungal infection to come back? Thanks !

Lee
 Theresa Jones, RN - Tue May 10, 2005 6:01 am

User avatar Hi chizzlelee,
I would find it unlikely (although not impossible) for a spicy food to trigger a fungal infection and would relate it to mere coincidence. In my opinion, it sounds as though it is a recurrent infection.
Sincerely,
Rntdj
 chizzlelee - Tue May 10, 2005 7:48 am

thanks nurse :) i'll continue using the cream once more.......this time i'm gonna use the wholeeeeeeeeeeeeee tube of nystatin :) lol....
 97116 - Wed Sep 28, 2005 12:22 pm

:( :cry:
I have this fungal infection on my lips and the doctors gave me this cream called "clotrimazole and betamethasone dipropionate cream". It works but the infection keeps coming after every other week, and my family doctor moved to other country, so what shoul i do please mail me or reply on this website. thanks
 chizzlelee - Wed Nov 16, 2005 11:47 am

hi there,

i'm sorry about the infection..i know it sucks!!!!! but i have come to a conclusion that i never did have a fungal infection...even though the doc prescribed me nystatin antifungal i think it made the infection worse by not healing it..nystatin made my lips itch and SWELL up really bad and scab up...so i researched on line and i found it was "eczema" ... the solution : put benadryl cream on the lips---WORKED......it hasn't come back -- yet -- since june.....hope this helps.....iv'e had several recurrences in the past but none so far.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here